# SDR 99ZZZX3303

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N144Q
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1465
- Engine: Pwa R9855
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 126742
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER CRACK APPROXIMATELY 300 DEGREE CIRCUMFERENCE ON 3RD FIN AREA BELOW SPARK PLUG HOLE.  AIRCRAFT HAD A SLIGHT CYLINDER HEAD INCREASE WHICH ALERTED THE PILOT TO SEEK MAINTENANCE.
